# SDR DALA2014093005337

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 65,411 hours, 49,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 4912515519
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 3L END FITTING CRACKED AT BS 1338, VERIFIED WITH EDDY CURRENT.   REPAIRED IAW PRI 529458-14, REV 0, BY REPLACEMENT OF END FITTING  .
